# SDR 2012FA0000077

- Difficulty date: January 12, 2012
- Submitted: January 27, 2012
- Operation: General aviation
- Aircraft: N41762
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258456
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Seal
- Condition: Leaking
- Location: Wing Fitting
- Part time: 4,420 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERE CORROSION FOUND IN CASTING LUG DURING WING TO FUSELAGE ATTACHMENT LINKS, BRACKETS & BOLT INSPECTION AT LT LOWER WING TO FUSELAGE LINK AND BEARING JUNCTION.   EXPOSURE TO CONSTANT MOISTURE DUE TO IMPROPER FUSELAGE-TO WING FAIRING SEALING PRACTICES THAT MAY HAVE LET TO SYS LEAKS.   PROPER SEALING METHODS USED WHEN ATTACHING WING-TO-FUSELAGE FAIRINGS; PROPER PLUMBING PRACTICES WHEN PERFORMING MX ON WING ANTI-ICING SYSTEMS.
